A non-classical class of variational problems

Cruz, P., Torres, A.F., Delfim, F.M. et al. (1 more author) (2010) A non-classical class of variational problems. International Journal of Mathematical Modelling and Numerical Optimisation, 1 (3). pp. 227-236. ISSN 2040-3607



  • Cruz, P.
  • Torres, A.F.
  • Delfim, F.M.
  • Zinober, A.S.I. (A.Zinober@sheffield.ac.uk)
  • Published: 2010
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 22 Mar 2010 11:58
Last Modified: 16 Nov 2015 11:49
Published Version: http://dx.doi.org/10.1504/IJMMNO.2010.031750
Status: Published
Publisher: Inderscience Publishers
Identification Number: https://doi.org/10.1504/IJMMNO.2010.031750

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export